MathSciNet Relay Station
MathSciNet bibliographic data
MR2740199 (2011j:93068) 93C40 (34C28 34D06 37D45 37N35)
Zhao, Jiakun; Ren, Tao Q-S synchronization between chaotic systems with double scaling functions. Nonlinear Dynam. 62 (2010), no. 3, 665–672.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement